Banach J. Math. Anal.

Volume 8, Number 1, 2014




On the equivalence between some multidimensional Hardy-type inequalities

J.A. Oguntuase; L.-E. Persson; N. Samko; A. Sonubi



pp. 1-13

Abstract  | Full Text


Chlodovsky type operators on parabolic domain

S. Sucu; E. İbikli



pp. 14-25

Abstract  | Full Text


Smoothness and approximative compactness in Orlicz function spaces

S. Shang; Y. Cui; Y. Fu



pp. 26-38

Abstract  | Full Text


Linear maps between operator algebras preserving certain spectral functions

 X. Cao; S. Chen



pp. 39-46

Abstract  | Full Text


Tensor products and the spectral continuity for k-quasi-*-class A operators

 F. Gao; X. Li



pp. 47-54

Abstract  | Full Text


On the essential spectrum of the sum of self-adjoint operators and the closedness of the sum of operator ranges

I. Feshchenko



pp. 55-63

Abstract  | Full Text


Composition operators between weighted Bergman spaces with
admissible Bekolle weights
A.K. Sharma; S. Ueki



pp. 64-88

Abstract  | Full Text


Orthogonal bases and a structure of finite dimensional normed linear spaces
R. Tanaka; K.-S. Saito



pp. 89-97

Abstract  | Full Text


(p,q)-outer generalized inverse of block matrices in Banach algebras
M. Kolundzija



pp. 98-108

Abstract  | Full Text


Two classes of bounds for q-gamma and q-digamma functions in terms of q-zeta functions
A. Salem



pp. 109-117

Abstract  | Full Text


New estimate of essential norm of composition followed by differentiation between Bloch-type spaces
Y.-X. Liang; Z.-H. Zhou



pp. 118-137

Abstract  | Full Text


Baumslag-Solitar group C*-algebras from interval maps
C. Correia Ramos; R. El Harti; N. Martins; P. Pinto



pp. 138-147

Abstract  | Full Text


Some optimization problems on ranks and inertias of matrix-valued functions subject to linear matrix equation restrictions
Y. Tian



pp. 148-178

Abstract  | Full Text


The problem of isometric extension in the unit sphere of the space sp(α,H)
X. Fu



pp. 179-189

Abstract  | Full Text


Absolutely summing operators on separable Lindenstrauss spaces as tree spaces and the bounded approximation property
A. Lima; V. Lima; E. Oja



pp. 190-210

Abstract  | Full Text


Isometric uniqueness of a complementably universal Banach space for Schauder decompositions
J. Garbulińska-Węgrzyn



pp. 211-220

Abstract  | Full Text


Boundedness of intrinsic Littlewood-Paley functions on Musielak-Orlicz Morrey and Campanato spaces
Y. Liang; E. Nakai; D. Yang; J. Zhang



pp. 221-268

Abstract  | Full Text


Determinantal representation of trigonometric polynomial curves via Sylvester method
M.-T. Chien; H. Nakazato



pp. 269-278

Abstract  | Full Text


Skew symmetry of a class of operators
C.G. Li; T.T. Zhou



pp. 279-294

Abstract  | Full Text


Absolute sums of Banach spaces and some geometric properties related to rotundity and smoothness
J.-D. Hardtke



pp. 295-334

Abstract  | Full Text